This article is cited in 2 scientific papers (total in 2 papers)
Finding bifurcations for solutions of nonlinear equations by quadratic programming methods
A. A. Ivanova, Ya. Sh. Il'yasovb
a Bashkir State University, Ufa
b Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa
The authors study solution to nonlinear equations bifurcation of the turn point type. Here method of extended functional is used and bifurcation is found as solution to variational problems of minimax type. Iteration algorithm is constructed on the ground of the steepest descend for the piecewise-smooth maps.
bifurcation of solutions; minimax problem; steepest ascend direction; nonlinear elliptic equations; quadratic programming.
PDF file (286 kB)
A. A. Ivanov, Ya. Sh. Il'yasov, “Finding bifurcations for solutions of nonlinear equations by quadratic programming methods”, Zh. Vychisl. Mat. Mat. Fiz., 53:3 (2013), 350–364
Citation in format AMSBIB
\by A.~A.~Ivanov, Ya.~Sh.~Il'yasov
\paper Finding bifurcations for solutions of nonlinear equations by quadratic programming methods
\jour Zh. Vychisl. Mat. Mat. Fiz.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Bobkov V., Il'yasov Ya., “Maximal Existence Domains of Positive Solutions For Two-Parametric Systems of Elliptic Equations”, Complex Var. Elliptic Equ., 61:5 (2016), 587–607
Il'yasov Ya., Ivanov A., “Computation of Maximal Turning Points To Nonlinear Equations By Nonsmooth Optimization”, Optim. Method Softw., 31:1 (2016), 1–23
|Number of views:|